Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 63, NWS Springfield, MO

June 9, 2009Bourbon County, Cherokee County, Crawford County, Kansas; Barton County, Jasper County, Vernon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 9, 2009, 8:58 PM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; Barton County, Jasper County, Vernon County, Missouri. It was in force for 11 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2009, 8:58 PM CDT (01:58 UTC)
Expired
Jun 10, 2009, 8:00 AM CDT
In force
11 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 3:25 AM CDTFLASH FLOOD3 S Walker, MOSTATE HIGHWAY 54 HAS 4 TO 5 INCHES OF WATER RUNNING OVER THE ROAD EAST OF NEVADA NEAR C HIGHWAY.
Jun 10, 7:00 AM CDTFLASH FLOOD2 W Fulton, KSLITTLE OSAGE RIVER HAS FLOODED AND CLOSED HIGHWAY 31 WEST OF FULTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 387 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1799 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 100158
FFWSGF
KSC011-021-037-MOC011-097-217-101300-
/O.NEW.KSGF.FF.W.0063.090610T0158Z-090610T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  BOURBON COUNTY IN SOUTHEAST KANSAS...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 800 AM CDT WEDNESDAY.

* AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. THESE STORMS ARE EXPECTED TO PERSIST THROUGH THE      
  OVERNIGHT HOURS.  RAINFALL AMOUNTS IN EXCESS OF TWO INCHES ARE     
  POSSIBLE OVER THE WARNED AREA DURING THE OVERNIGHT HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3799 9508 3804 9506 3804 9406 3729 9409
      3729 9406 3705 9407 3706 9462 3699 9462
      3700 9508

$$

GAEDE
1 follow-up statement
000 
WGUS73 KSGF 101259 RRA
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 AM CDT WED JUN 10 2009

KSC011-021-037-MOC011-097-217-101310-
/O.EXP.KSGF.FF.W.0063.000000T0000Z-090610T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CRAWFORD KS-CHEROKEE KS-JASPER MO-BARTON MO-VERNON MO-
759 AM CDT WED JUN 10 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR BARTON...BOURBON...
CHEROKEE...CRAWFORD...JASPER AND VERNON COUNTIES...

AN AREAL FLOOD WARNING HAS REPLACED PORTIONS OF THIS FLASH FLOOD 
WARNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3799 9508 3804 9506 3804 9406 3729 9409
      3729 9406 3705 9407 3706 9462 3699 9462
      3700 9508

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:10 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 9, 6:10 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 PM CDT TUE JUN 9 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A QUICK UPDATE FOR THE MESOSCALE SITUATION STILL UNFOLDING.
UPDRAFTS OVER SOUTHWEST MISSOURI HAVE SHOWN A SLIGHT DOWN TREND IN
INTENSITY OVER THE PAST HOUR BUT A FEW SEVERE STORMS REMAIN WHERE
JUICY SURFACE PARCELS CAN STILL BE INGESTED. FOR ALL INTENTS AND
PURPOSES...THE FRONTAL BOUNDARY IN QUESTION FOLLOWS A WAVY LINE
ROUGHLY FROM COLUMBUS THROUGH NIXA...AND INTO EMINENCE. THE
ATMOSPHERE HAS STABALIZED CONSIDERABLY NORTH OF THE BOUNDARY.

AN UPPER LEVEL DISTURBANCE HAS BEGUN TO MOVE ACROSS THE PLAINS AND
HAS PROVIDED ENOUGH LIFT...ALONG WITH LOCALIZED CONVERGENCE...TO
INITIATE THUNDERSTORMS IN THE WARM SECTOR OVER NORTHEAST OKLAHOMA
AND SOUTHEAST KANSAS. THE WARM FRONT HAS SURGED BACK NORTH IN THIS
AREA WITH THE LACK OF CLOUD COVER...AND THIS UNSTABLE AIRMASS IS
LIKELY TO PUSH BACK INTO PORTIONS OF SOUTHWEST MISSOURI AND
EXTREME SOUTHEAST KANSAS THIS EVENING. LOW LEVEL WIND SHEAR WILL
BE ON THE INCREASE FROM NOW THROUGH MIDNIGHT...AND MAY REINTRODUCE
A TORNADIC THREAT WHERE SURFACE INSTABILITY IS MAINTAINED.

IN TERMS OF FLOODING...SOME AREAS HAVE RECEIVED IMPRESSIVE
RAINFALL OF 2 TO 4 INCHES. MUCH OF THIS FELL RAPIDLY WITH REPORTS
OF 1.5 INCHES PER HOUR AND GREATER. ANY ADDITIONAL RAINFALL WILL
OBVIOUSLY AGGREVATE THIS SITUATION...AND THE NEW STORMS SHOULD
CONTINUE TO BE EFFICIENT RAIN PRODUCERS UNDER THE HEAVIER CORES.

BARJENBRUCH

&&

.DISCUSSION...

MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES.

WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND
SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE
AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE
INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT
FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS
AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE
THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A
CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES
TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING
THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING).

THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT
LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING
MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL
LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE
OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR
NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND
WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH
INTO THE AREA.

HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES
BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE
PUSHES IN FROM THE WEST.

MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO
FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND
WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT
COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE
WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF
THUNDERSTORMS IN THE FORECAST.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION STILL FIRING ALONG WARM
FRONT/OUTFLOW BOUNDARIES ACROSS THE AREA. CURRENTLY AFFECTING THE
JLN TERMINAL AND WILL MOVE INTO THE SGF AREA BY 00Z. ADDITIONAL
CONVECTION DEVELOPING OUT IN THE PLAINS WEST OF THE AREA AND COULD
AFFECT THE JLN/SGF AREAS LATER TONIGHT. HAVE CEILINGS DROPPING TO
AROUND 1500 IN CONVECTION AND VISIBILITIES DOWN TO 1SM. HAVE
CONTINUED WIND SHEAR LATE TONIGHT INTO EARLY WEDNESDAY AS LOW
LEVEL JET DEVELOPS OVER THE REGION LATE TONIGHT.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 7:08 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT TUE JUN 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
708 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP ALONG A FRONTAL
BOUNDARY AND REMNANT OUTFLOW BOUNDARIES THROUGH THE EVENING.
THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO QUARTER
SIZE...DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES.
THE MAIN TORNADO THREAT WILL BE OVER SOUTHEAST KANSAS INTO FAR
WESTERN MISSOURI.

TORRENTIAL RAINFALL WILL ACCOMPANY THE THUNDERSTORMS AND MAY TRAIN
ACROSS THE SAME LOCATIONS TONIGHT OVER SOUTHEAST KANSAS INTO WEST
CENTRAL MISSOURI.  THIS MAY LEAD TO SOME FLASH FLOODING LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE FRONT WILL LIFT NORTH OF THE AREA LATE TONIGHT BUT WILL BEGIN
TO MOVE BACK TO THE SOUTH LATER IN THE DAY WEDNESDAY. STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE AREA IN THE
VICINITY OF THE FRONT. HEAVY RAIN AND FLOODING WILL BE POSSIBLE
WEDNESDAY NIGHT AS THE FRONT STALLS OUT OVER SOUTHERN MISSOURI.

THE FRONT WILL CONTINUE TO MEANDER BACK AND FORTH THROUGH THE
REGION OVER THE NEXT SEVERAL DAYS BRINGING A CHANCE OF
THUNDERSTORMS TO THE AREA EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jun 9, 6:28 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             1 ESE OAKLAND PARK      37.11N  94.46W
06/09/2009  E0.88 INCH       JASPER             MO   PUBLIC

            MINOR LEAF DAMAGE

&&

KARDELL
Local storm report, Jun 9, 6:31 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FLASH FLOOD      PITTSBURG               37.41N  94.70W
06/09/2009                   CRAWFORD           KS   TRAINED SPOTTER

            SEVERAL STREETS FLOODED

&&

KARDELL
Local storm report, Jun 9, 6:33 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     EUNICE                  37.24N 91.78W
06/09/2009  M60 MPH          TEXAS              MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, Jun 9, 6:36 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             3 N WEBB CITY           37.19N  94.48W
06/09/2009  E0.88 INCH       JASPER             MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Jun 9, 7:08 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             PITTSBURG               37.41N  94.70W
06/09/2009  M1.00 INCH       CRAWFORD           KS   CO-OP OBSERVER

&&

KARDELL
Local storm report, Jun 9, 8:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     10 W COLUMBUS           37.17N 95.03W
06/09/2009  E60 MPH          CHEROKEE           KS   EMERGENCY MNGR

            ALSO NICKEL SIZED HAIL

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:21 PM CDTSevere Thunderstorm WarningSGFBourbon, Crawford43 min
Jun 9, 8:13 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford62 min
Jun 9, 8:34 PM CDTSevere Thunderstorm WarningSGFCherokee56 min
Jun 9, 8:49 PM CDTTornado WarningSGFCrawford42 min
Jun 10, 1:06 AM CDTSevere Thunderstorm WarningSGFBourbon19 min
Jun 10, 7:52 AM CDTAreal Flood WarningSGFBourbon, Cherokee, Crawford9 hr
Jun 10, 11:47 AM CDTFlash Flood WatchSGFBourbon, Cherokee, Crawford18 hr
Jun 10, 4:56 PM CDTSevere Thunderstorm WarningSGFCherokee54 min
Jun 10, 5:20 PM CDTSevere Thunderstorm WarningSGFCrawford55 min
Jun 10, 5:26 PM CDTFlash Flood WarningSGFCherokee, Crawford4 hr
Jun 10, 5:31 PM CDTFlash Flood WarningSGFBourbon, Crawford6 hr
Jun 9, 7:06 PM CDTFlash Flood WarningSGFShannon, Texas4 hr
Jun 9, 7:23 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon67 min
Jun 9, 7:39 PM CDTTornado WarningSGFOregon66 min
Jun 9, 8:05 PM CDTFlash Flood WarningSGFHowell, Oregon, Shannon5 hr
Jun 9, 8:43 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper62 min
Jun 9, 9:13 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Dent, Hickory, Howell and 8 more11 hr
Jun 9, 9:14 PM CDTSevere Thunderstorm WarningSGFNewton61 min
Jun 9, 9:48 PM CDTSevere Thunderstorm WarningSGFMcDonald57 min
Jun 9, 10:13 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton62 min
Jun 9, 10:33 PM CDTTornado WarningSGFBarry39 min
Jun 9, 10:37 PM CDTSevere Thunderstorm WarningSGFStone53 min
Jun 9, 10:46 PM CDTTornado WarningSGFStone, Taney34 min
Jun 9, 10:59 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Jun 10, 1:32 AM CDTSevere Thunderstorm WarningSGFVernon44 min
Jun 10, 1:48 AM CDTSevere Thunderstorm WarningSGFCedar72 min
Jun 10, 2:19 AM CDTSevere Thunderstorm WarningSGFDade, Polk86 min
Jun 10, 2:56 AM CDTSevere Thunderstorm WarningSGFDallas, Greene47 min
Jun 10, 3:12 AM CDTSevere Thunderstorm WarningSGFWebster48 min
Jun 10, 3:46 AM CDTSevere Thunderstorm WarningSGFPolk27 min
Jun 10, 3:52 AM CDTSevere Thunderstorm WarningSGFWright43 min
Jun 10, 3:58 AM CDTFlash Flood WarningSGFPolk6 hr
Jun 10, 7:58 AM CDTAreal Flood WarningSGFCamden, Dallas, Laclede, Phelps, Pulaski, Webster and 1 more9 hr
Jun 10, 9:57 AM CDTAreal Flood WarningSGFPolk7 hr
Jun 10, 5:07 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright68 min
Jun 10, 5:10 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jun 10, 5:34 PM CDTSevere Thunderstorm WarningSGFJasper42 min
Jun 10, 5:36 PM CDTTornado WarningSGFSt. Clair, Vernon54 min
Jun 10, 5:53 PM CDTTornado WarningSGFVernon41 min
Jun 10, 6:03 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence40 min
Jun 10, 6:03 PM CDTTornado WarningSGFBenton57 min
Jun 10, 6:13 PM CDTTornado WarningSGFHickory, St. Clair62 min
Jun 10, 6:16 PM CDTTornado WarningSGFDade35 min
Jun 10, 6:20 PM CDTSevere Thunderstorm WarningSGFCedar31 min
Jun 10, 6:22 PM CDTTornado WarningSGFMorgan53 min
Jun 10, 6:25 PM CDTFlash Flood WarningSGFCedar, St. Clair5 hr
Jun 10, 6:25 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas53 min
Jun 10, 6:32 PM CDTTornado WarningSGFHowell, Shannon, Texas33 min
Jun 10, 6:32 PM CDTTornado WarningSGFSt. Clair40 min
Jun 10, 6:33 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Greene, Hickory, Jasper and 3 more39 min
Jun 10, 6:43 PM CDTTornado WarningSGFMiller62 min
Jun 10, 6:50 PM CDTTornado WarningSGFHickory, Polk25 min
Jun 10, 6:54 PM CDTTornado WarningSGFBenton46 min
Jun 10, 6:58 PM CDTTornado WarningSGFMorgan50 min

Nearby

Flash Flood Warnings in Kansas, 2009Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.